Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Sunken eyes and puffy face due to Lunesta, sensitive to drugs. How can I reverse this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3481 Questions
Question
I have sunken eyes and a puffy face due to Lunesta. I am highly sensitive to drugs and it caused this very quickly. I haven't taken anything in 2 months and I have been drinking plenty of water, eating healthy, and exercising. Why did my eyes get sunken and dry? How can I reverse this?
Posted Mon, 17 Sep 2012 in Medicines and Side Effects
 
 
Answered by Dr. Raju A.T 1 hour later
Hi,

Thanks for your query.

I would like to know some more details on your condition to understand and advice better.

Do you have sleep disturbances now ?
What was the indication for taking Lunesta ?
How long were you on the above medication ?
Did you get above symptoms during the drug usage or soon after quitting it ?
What other medications are you presently on ?

Waiting for your reply.

Above answer was peer-reviewed by
 
Follow-up: Sunken eyes and puffy face due to Lunesta, sensitive to drugs. How can I reverse this? 12 hours later
I don't have sleep disturbances now.
I took Lunesta because I had insomnia, but I later found out my insomnia was due to coffee.
I was also taking adderall for ADD, so both lunesta and adderall for one month
I noticed my skin getting looser and eyes sinking in during the medicine. So I stopped taking it. But, then one day I had a cigarette, and noticed my eyes got more sunken in the next day.
I think that all this has to do with the drugs burdoning my liver, but my liver functioning test is normal. I am not taking any kind of medication, as I look so awful from it.

I have not taken any drug in 2 months, and my face has not gone back to normal.
 
 
Answered by Dr. Raju A.T 17 minutes later
Hi,

Thanks for the information.

Based on the history, I do not consider the problem you have to be serious one.But the drugs mentioned above can lead to sunken eyes by causing circulatory disturbance in small vessels.This circulatory disturbance can be caused by both Adderall and Lunesta.

I suggest you to get your Blood pressure examined and also Haemoglobin levels in the blood estimated.The both above could be intermediate effects due to the medication.

Taking Multivitamins and Vit E supplements would help you to recover soon, but make sure the BP and the Haemoglobin are within range.

Hope I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Sunken eyes and puffy face due to Lunesta, sensitive to drugs. How can I reverse this? 20 minutes later
Thank you for the information!

So are the sunken eyes reversable? Because they look so awful, I don't go out in public anymore.
 
 
Answered by Dr. Raju A.T 20 minutes later
Hi,

Yes, the sunken eyes are reversible for sure.Need not worry.Taking Multivitamins with Vit E will speed the recovery.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Sunken eyes and puffy face due to Lunesta, sensitive to drugs. How can I reverse this? 47 minutes later
Oh good! I might take acupuncture herbs too so I hope that is not a problem. None of the doctors out here knew of those drugs causing sunken eyes. You are truly amazing!!
 
 
Answered by Dr. Raju A.T 8 minutes later
Hi,

Yes, you can go for herbal treatment too.That would be an additive help.

Wish you speedy recovery.

regards,
Above answer was peer-reviewed by
 
Follow-up: Sunken eyes and puffy face due to Lunesta, sensitive to drugs. How can I reverse this? 4 hours later
Oh yeah, one more thing...I had restylane hyaluronic acid fat fillers injected around my eyes to try to make them look better, but it didn't help. Would this affect the recovery process? If so, should I have it dissolved?

Btw, my blood pressure systolic used to be 80, now it's 100
 
 
Answered by Dr. Raju A.T 3 hours later
Hi,

No , Restylane injections do not cause any harm or halt the recovery.

They do get resolved on their own after some time, not leaving a trace , if they have not showed any difference.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor